# SDR CA001020010

- Difficulty date: September 6, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,871 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630030201
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FISSURE SUR LE REBOURD DE JANTE A PROXIMITE DES LEVRE POUR TENIR LES ENJOLIEURS DE ROUE. (WHEEL CRACKED)
